# SDR 77865

- Difficulty date: November 2, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCC4YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Fork
- Part number: C4503
- Condition: Cracked
- Location: Pitch Change
- Part time: 1,687 hours
- Component: Propeller, Hartzl, HCC4YR2
- Component part number: C3R00035
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL THE C4503 WAS FOUND TO BE CRACKED AFTER BEING MAGNAFLUXED.
